Friday, June 5, 2009

I don't know what I'm doing...but I'm going to keep doing it

Let me tell y'all about my body. I was working out, calorie counting, being healthy while trying to lose that darn 15 pounds. I was on the pill for most of that time. I saw no results to my workouts. My clothes still didn't fit, my thighs looked like mountains and valleys and I generally felt like crap. For the last 2 months I've been off the pill. The first month, I noticed nothing different, but this past month? I'm like a brand new person. I freaking feel skinny. What does that feel like? I have no clue, but it's a much better feeling than how I've been feeling the past few months. Yesterday I was at home packing for the wedding this weekend. I put on skirts and wasn't scared somebody was going to see my thighs (not that my skirts are super short). Then I went to the back of my closet to my "I can almost fit these pants" hanger and pulled another pair off. Not only did they fit, they were comfortable! The last time I wore them I couldn't breathe (seriously, I went to the bathroom every 30 minutes just to unbutton them and relieve the pain)! The numbers on the scale aren't changing, but my body is, and I haven't even been exercising all that much. Sit ups and walking every day- that's it. I started drinking green tea with lemon every morning. I also started using Nivea My Silhouette. Don't people say those types of creams don't work? Well I'm not saying that's why I've been slimming down, but I will say, heyyyy you might want to try that out. It wasn't expensive. I got it at walmart and had a coupon to get a free full size Nivea body wash with it (which I really love). Has anybody else tried this or the Nivea cellulite cream? What did you think? Would you be willing to try some of the products from the line?


Product Junkie Diva said...

I am so happy you found success with this product. I'm glad you are feeling better about yourself and that you are fitting into those pants!!!!!
You are probably losing inches first, the pounds will follow. Or maybe the pill was causing you to retain water...idont know but Im happy for you. :-)

kisz4tj said...

I'm trying to come down off my pj'ism, but I'm glad you're feeling better. When I wanted lose weight I drank alot of water with lemon and it helped.

blog design by